... an injection rather than by pill?
Should also say that I am looking at taking at as an injection because it seem most pill forms of opiods make me extremely nauseous and vomit whenever I eat. It doesn't seem to matter what I eat or if I eat right before I take the medicine. If I try to eat a few hours after taking opiods I get vomit or get extremely queasy. So my doctor is looking at trying alternate routes to getting the medicines into me and bypassing my gut.
Hi Diana, & welcome to the site. I have found the info you are looking for, but don't know of anyone taking this. I may even ask about the tablet form after reading about how is controls back & spinal pain. I hope this info helps you...
- Levorphanol Information for Consumers
- Levorphanol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levorphanol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 3 answers
Posted 30 Aug 2012 • 2 answers
Posted 6 May 2016 • 0 answers
Posted 6 Sep 2016 • 1 answer
Posted 20 Feb 2017 • 0 answers